# SDR SWAA2016013048484

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 85,518 hours, 66,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Part number: 6037355
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LIGHT SCREWS MISSING.  INSTALLED SCREWS IAW SIP.
